Multilinear programming: Duality theories

  • R. F. Drenick
Errata Corrige

Abstract

It has been pointed out that the text and proof of a proposition in Ref. 1 are worded ambiguously. The version below is intended to be clearer.

Key Words

Nonlinear programming duality game theory 

Reference

  1. 1.
    Drenick, R. F.,Multilinear Programming: Duality Theories, Journal of Optimization Theory and Applications, Vol. 72, No. 3, pp. 459–486, 1992.CrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • R. F. Drenick
    • 1
  1. 1.Polytechnic UniversityBrooklyn

Personalised recommendations